# SDR UPS99830379

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5755936502
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN, FS 380, THE LONGERON 16R END FITTING IS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE FITTING IAW DH SK813-507 AND SRM 51-1-20D AND 51-1-21.
